# SDR F3LA2015021701107

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 37,240 hours, 18,523 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEFECTIVE ECAM IN FLIGHT LG DOORS NOT CLOSED, FOLLOWED BY LG SYS DISAGREE WITH RED NOSE GEAR LIGHT ON.  CHECKED NLG PROX SENSOR IAW AMM 32-31-73-200-002-A, PERFORMED BITE OF LGCIU 1 & 2 IAW AMM 32-69-00-740-001-A.  FOUND FAULTY NLG PROX SENSOR 19GA.  INSPECTED & CLEANED ELEC CONNECTOR IAW AMM ESPM 20-55-00.  PERFORMED BITE OF LGCIU 1 & 2, NO FAULTS PRESENT AT THIS TIME.  ACFT OK FOR SERVICE.
